Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I get headaches due to looking into a microscope for 10 hrs at my job

when I have a headache lately, I can touch my head where it hurts and it hurts this weird I have been getting headaches on the right side of my head , towards the middle. I can touch on the exact spot where it hurts and it seems to be really sore or just hurts more.Usually there just a quick sharp pain and it doesnt last for long , they just come and go.I just recently started taking apidexin to help lose weight , I dont know if this has anything to do with it at all.I get headaches due to looking into a microscope for 10 hrs at my job..but these are new to me and I m alittle worried (female, age 46). Thanks
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as per your saying,headache is due to eye strain due to long duration of work.get your eye checkup done first and avoid stress.
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor